Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Cramping since 2dpo?

My husband and I are TTC#2...I am on my first round of Clomid 50mg and I am 20 years old. I had mild cramps since 2dpo but they would come and go. I am now 8dpo and starting yesterday they became more intense. It is just uncomfortable sometimes and it lasts pretty much all day. Does this mean I could be pregnant? This 2 week wait is horrible!! :[

Answer Question
 
Anonymous

Asked by Anonymous at 8:08 PM on Nov. 11, 2010 in Trying to Conceive

Answers (1)
  • I was on Clomid and the cramping can be horrible!! It can mean just cramping from a side affect of the Clomid, or it could be in addition to your menstrual cycle coming, or it could mean the Clomid in addition to being pregnant. I know, because I've experienced all three. The cramping was SO bad when I was pregnant with my son I had a hard time functioning at work. So yes, you could definitely be pregnant. If you're not, one thing that no one told me is that while taking Clomid your cervical mucous can become "hostile" to your husband's sperm. If you don't know this, it can actually make you infertile! What you need to do is take an OTC Expectorant during the week or so that you're trying to conceive, which makes your fluids conducive to the sperm being able to swim. (Also take Folic Acid and a multi vitamin before, during and after ttc). GL!! :)
    carol2m2

    Answer by carol2m2 at 9:39 PM on Nov. 13, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN